# SDR VTZA97604

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 2120 · Air Distribution System
- Part: O-Rings
- Condition: Failed
- Location: Gama Duct
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6316 - RIC-IAD - AIRCRAFT RETURNED TO GATE DUE TO LEFT DUCT FAIL WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND OPENED DMI 52573, MEL 21-1.  MAINTENANCE CLOSED DMI 52573 ON 10-29-97 BY REMOVING AND REPLACING LEFT GAMA DUCT O-RINGS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
